Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2012, 4:55 PM EDT for Muscogee County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 4:55 PM EDT (20:55 UTC)
- Expired
- Jul 5, 2012, 5:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Muscogee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:30 PM EDT | TSTM WND DMG | Columbus, GA | 10 TO 20 TREES DOWN ACROSS COLUMBUS...MAINLY OVER THE SOUTH PART OF THE CITY. AT LEAST 10 POWER LINES DOWN. 1 TREE DOWN ON WYNNTON ROAD. 1 TREE ON HOUSE ON MATTHEW STREET. POWER LINES DOWN ACROSS FORT BENNING ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
663
WWUS82 KFFC 052055
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT THU JUL 5 2012
GAZ089-090-052130-
455 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 530 PM EDT...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF FORT BENNING...AND THE
THUNDERSTORM WAS NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...COLUMBUS
METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...SAINT MARYS
HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK...
CUSTER ROAD TERRACE...SAND HILL...NORTH FORT BENNING...COLUMBUS...
ROSE HILL AND EDGEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3236 8499 3241 8499 3242 8497 3247 8501
3256 8490 3246 8476 3224 8492 3227 8492
3230 8495 3232 8501 3235 8501
TIME...MOT...LOC 2055Z 180DEG 0KT 3253 8477
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 1:58 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 5, 1:58 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 PM EDT THU JUL 5 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON... MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 414 AM EDT THU JUL 5 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST... PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS. MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA... PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY. ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST. ATWELL/17 && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND POSSIBLY KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN FAR NORTH GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WESTERLY BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 98 72 99 / 40 40 40 30 ATLANTA 75 97 75 96 / 40 40 40 30 BLAIRSVILLE 67 94 67 91 / 50 40 40 40 CARTERSVILLE 68 98 69 98 / 40 40 40 40 COLUMBUS 74 96 75 94 / 40 40 40 30 GAINESVILLE 73 97 73 98 / 40 40 40 40 MACON 74 96 74 96 / 40 40 40 30 ROME 69 98 69 98 / 40 40 40 40 PEACHTREE CITY 68 96 69 95 / 40 40 40 30 VIDALIA 76 96 75 96 / 40 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 5, 6:07 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 AM EDT THU JUL 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 607 AM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES WILL MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... LINGERING OUTFLOW BOUNDARIES FROM LAST NIGHTS CONVECTION WILL COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 3:21 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT THU JUL 5 2012
GAZ080-092-093-104>106-051945-
321 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...
SCHLEY...MACON...TAYLOR...CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CONCORD TO DRAYTON...MOVING SOUTH AT 10
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...MACON...TAYLOR...CRISP AND DOOLY COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER
WMA...LILLY...DOOLING...BYROMVILLE...CLEARVIEW...FOUNTAINVILLE...
BARTLETT...IDEAL...MONTEZUMA...OGLETHORPE...RUPERT...CHARING...
CONCORD...MURRAYS CROSSROADS AND DRAYTON.
&&
LAT...LON 3251 8437 3240 8415 3218 8382 3191 8386
3208 8418 3221 8439
TIME...MOT...LOC 1922Z 355DEG 8KT 3234 8433 3229 8420
3207 8392Special weather statement, Jul 5, 3:46 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT THU JUL 5 2012
GAZ080-091>093-104>106-052015-
346 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
LIGHTNING IN SUMTER A...SCHLEY...MARION...MACON...TAYLOR...CRISP AND
DOOLY COUNTIES UNTIL 415 PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FIVE POINTS TO GEORGIA VETERANS MEMORIAL
STATE PARK...MOVING SOUTH AT 10 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...MARION...MACON...TAYLOR...CRISP AND DOOLY COUNTIES THROUGH
415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...FLINT RIVER WMA...RICHWOOD...DRAYTON...LILLY...DOOLING...
BYROMVILLE...VIENNA...PENNINGTON...ANDERSONVILLE...CLEARVIEW...
ANDERSONVILLE NATIONAL HISTORIC SITE...FOUNTAINVILLE...BARTLETT AND
IDEAL.
&&
LAT...LON 3184 8394 3185 8395 3191 8394 3191 8404
3211 8430 3236 8456 3256 8438 3238 8411
3212 8376 3183 8389
TIME...MOT...LOC 1946Z 022DEG 7KT 3245 8442 3226 8423
3201 8391Special weather statement, Jul 5, 3:59 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT THU JUL 5 2012 GAZ066-067-078-052030- 359 PM EDT THU JUL 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP... MERIWETHER AND HARRIS COUNTIES UNTIL 430 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PINE MOUNTAIN-CALLAWAY GARDENS...MOVING SOUTH AT 5 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP... MERIWETHER AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...PINE MOUNTAIN VALLEY...MOUNTAIN HILL AND HAMILTON. && LAT...LON 3265 8478 3271 8507 3294 8495 3291 8474 TIME...MOT...LOC 1959Z 011DEG 4KT 3284 8487
Special weather statement, Jul 5, 4:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU JUL 5 2012
GAZ009-052100-
434 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
LIGHTNING IN TOWNS COUNTY UNTIL 500 PM EDT...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TATE CITY...MOVING SOUTHWEST AT 5 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOWNS
COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TATE CITY...PLUM ORCHARD GAP SHELTER...TITUS AND MACEDONIA.
&&
LAT...LON 3499 8354 3495 8354 3493 8359 3492 8359
3488 8365 3485 8366 3489 8379 3499 8372
3500 8355
TIME...MOT...LOC 2034Z 024DEG 3KT 3497 8359Special weather statement, Jul 5, 4:41 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU JUL 5 2012
GAZ103-104-052115-
441 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 515 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER AND SUMTER COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PLAINS...FRIENDSHIP...CONCORD...CROXTON
CROSSROADS...DUMAS...PRESTON...LEVERETTS...KIMBROUGH...CENTERPOINT
AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3187 8434 3195 8444 3193 8444 3191 8446
3192 8465 3203 8465 3207 8464 3213 8450
3213 8444 3215 8443 3216 8439 3206 8425
TIME...MOT...LOC 2041Z 043DEG 6KT 3203 8441Special weather statement, Jul 5, 4:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT THU JUL 5 2012
GAZ089-090-052130-
455 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 530 PM EDT...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF FORT BENNING...AND THE
THUNDERSTORM WAS NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...COLUMBUS
METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...SAINT MARYS
HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK...
CUSTER ROAD TERRACE...SAND HILL...NORTH FORT BENNING...COLUMBUS...
ROSE HILL AND EDGEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3236 8499 3241 8499 3242 8497 3247 8501
3256 8490 3246 8476 3224 8492 3227 8492
3230 8495 3232 8501 3235 8501
TIME...MOT...LOC 2055Z 180DEG 0KT 3253 8477The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:23 PM EDT | Special Weather Statement | FFC | Towns | 37 min |
| Jul 5, 2:38 PM EDT | Special Weather Statement | FFC | Dawson | 22 min |
| Jul 5, 3:21 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 5, 3:46 PM EDT | Special Weather Statement | FFC | Dooly, Marion, Schley, Sumter | 29 min |
| Jul 5, 3:59 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 5, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 40 min |
| Jul 5, 4:34 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| Jul 5, 4:41 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 5, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 47 min |
| Jul 5, 5:01 PM EDT | Special Weather Statement | FFC | Towns | 29 min |
| Jul 5, 5:02 PM EDT | Special Weather Statement | FFC | Marion | 28 min |
| Jul 5, 5:06 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Jul 5, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 41 min |
| Jul 5, 5:33 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 5, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 41 min |
| Jul 5, 5:58 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jul 5, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 41 min |
| Jul 5, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 23 min |
| Jul 5, 6:34 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 26 min |
| Jul 5, 6:48 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 5, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 26 min |
| Jul 5, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 31 min |
| Jul 5, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 28 min |
| Jul 5, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 52 min |
| Jul 5, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 23 min |
| Jul 5, 7:33 PM EDT | Special Weather Statement | FFC | Butts | 27 min |
| Jul 5, 7:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jul 5, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren, Washington | 44 min |
| Jul 5, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 25 min |
| Jul 5, 7:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.